MAUDE Adverse Event Report: Drive Medical Drive Medical 10L Compact Concentrator; GENERATOR, OXYGEN, PORTABLE

Drive Medical Drive Medical 10L Compact Concentrator; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
Drive Medical 10L Compact Concentrator
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
+1(516)998-4600
MDR Report Key50718101
Report Number2515872-2026-00030
Device Sequence Number13206319
Product Code CAW
UDI-Device Identifier00885304022466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1025DS
Device Catalogue Number1025DS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown